# SDR CA080923003

- Difficulty date: September 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bolkms BO105S
- Aircraft time: 6,582 hours
- Engine: Allsn 250C20B
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire
- Part number: 52802800
- Condition: Broken
- Location: Cargo Hook
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ACFT OVERHAULED, CAME BACK TO BASE LAST WEEK OF AUGUST, NO SLING LOAD OPERATION HAS BEEN LOGGED.  ELECTRICAL WIRE FOUND BROKEN AT HOOK CONNECTOR LOCATION.  ELECTRICAL WIRE ATTACHED WITH CLAMPS (4X) ALONG THE SWING CABLE SUPPORT.  THE ROUTING SEEMED TO BE TOO TIGHT.
